Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 71, No. 2, p. 472 (August 1976)
(English translation - JETP, Vol. 44, No. 2, p. 248, August 1976 )

The issue content is only available in english translation.

Theorems of the Hellman-Feynman type for stationary nonadiabatic systems
E.D. Gutlyanskii, V.E. Khartsiev

Received: January 21, 1976

PDF (164.8K)

Report problems